# SDR 99ZZZX2831

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 46,332 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

KDAY/KJAX - FLT 326 - IN CRUISE, THE NR 2 ENGINE OIL PRESSURE LOW LIGHT ILLUMINATED ON FORWARD CONTROL PANEL.  A CORRESPONDING DROP IN OIL PRESSURE WAS NOTED.  OIL QUANTITY INDICATION WAS NORMAL.  PRESSURE CONTINUED TO DROP.  FLIGHT CREW SECURED THE NR 2 ENGINE.  THE AIRCRAFT CONTINUED TO KJAX AND LANDED WITHOUT FURTHER INCIDENT.  THE NR 2 ENGINE HAS BEEN CHANGED AND SENT FOR ANALYSIS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
